Join the 'Mycobacterium avium-intracellulare - Treatment' group to help and get support from people like you.
Mycobacterium avium-intracellulare - Treatment Questions
We found 8 questions associated with the 'Mycobacterium avium-intracellulare - Treatment' topic.
Posted 12 May 2011 by • 5 answers
Mycobacterium avium-intracellulare -- TreatmentSide Effects - Need Honest Imput! I was diagnosed with ... avium-intracellulare (by culture) 08/07 and Bronchiectasis. In time I was blessed the find Doctor Timothy Aksamit at Mayo Clinic in Rochester MN who specializes in MAI/MAC. My understanding is ...
Posted 19 Mar 2012 by • 4 answers
I notice most post that they are on the rifampin, yet I was put on rifabutin. It is horrible and I don't think I can stay on it. Would the rifampin be any easier in side effects? I also take azithro. and ethambutol. Thanks.
Posted 15 days ago • 1 answerFAQ by Drugs.com
Mycobacterium avium-intracellulare - I live in Miami,Florida & want to know if anyone here has this?
Posted 24 Nov 2013 by • 4 answers
... know if someone with MAC live here. I also want to know what are your symptons because I feel a lot of symptons. I used ethambutol and my opticnerve was damaged. I also want to know a good specialist at Miami-Dade county.
Posted 23 Mar 2012 by • 2 answers
Have had severe nausea, some vomiting, fever, tingling feet, joint pain and floating dots in my field of vision. Has anyone else continued having the side effects after stopping? Now, I'm just left with the debilitating nausea, dizziness and floating dots. Will it go away? Thanks for being ...
Atypical Mycobacterial Infection - I am taking rifampin, ethambutol and azithromycin 3 days per week
Posted 21 Feb 2010 by • 1 answer
... for Mycobacteria Avium Complex. Can I drink alcohol on an "off" med day?
Posted 18 Jan 2013 by • 1 answer
I have been on it for six months due to a bacterial infection in my lungs and have started noticing hearing loss and tinitus. I have to take it for several more months. Also found that I am tired all the time
Posted 4 Aug 2010 by • 1 answer
I don't wear dentures, but I have 4 caps, 1 crown, 1 implant. I was diagnosed with mai, and prescribed rifampin, azithromycin, and ethambutol. i am concerned about the yellowing that may occur. if my eyes turn yellow, will it go away? or is it permanent? i know that the coloring of the ...
Related Condition Support Groups
Related Drug Support Groups
azithromycin, Cipro, ciprofloxacin, Zithromax, clarithromycin, Biaxin, rifampin, ofloxacin, ethambutol, view more... Biaxin XL, streptomycin, Azithromycin Dose Pack, Floxin, Arikayce, amikacin liposome, rifabutin, Myambutol, Cipro IV, Mycobutin, Zmax, Floxin IV, Cipro XR